Seth Sullivant
Seth Sullivant
Distinguished Professor of Mathematics, North Carolina State University
Vahvistettu sähköpostiosoite verkkotunnuksessa ncsu.edu - Kotisivu
Nimike
Viittaukset
Viittaukset
Vuosi
Lectures on algebraic statistics
M Drton, B Sturmfels, S Sullivant
Springer Science & Business Media, 2008
5082008
Toric ideals of phylogenetic invariants
B Sturmfels, S Sullivant
Journal of Computational Biology 12 (2), 204-228, 2005
1892005
Sequential importance sampling for multiway tables
Y Chen, IH Dinwoodie, S Sullivant
The Annals of Statistics 34 (1), 523-545, 2006
1102006
Algebraic factor analysis: tetrads, pentads and beyond
M Drton, B Sturmfels, S Sullivant
Probability Theory and Related Fields 138 (3-4), 463-493, 2007
982007
Phylogenetic algebraic geometry
N Eriksson, K Ranestad, B Sturmfels, S Sullivan
Projective varieties with unexpected properties, 237-256, 2008
892008
A finiteness theorem for Markov bases of hierarchical models
S Hoşten, S Sullivant
Journal of Combinatorial Theory, Series A 114 (2), 311-321, 2007
872007
Toric fiber products
S Sullivant
Journal of Algebra 316 (2), 560-577, 2007
852007
Combinatorial secant varieties
B Sturmfels, S Sullivant
Pure Appl. Math. Q. 2 (3), 867–891, 2006
832006
Finite Gröbner bases in infinite dimensional polynomial rings and applications
CJ Hillar, S Sullivant
Advances in Mathematics 229 (1), 1-25, 2012
812012
Compressed polytopes and statistical disclosure limitation
S Sullivant
Tohoku Mathematical Journal, Second Series 58 (3), 433-445, 2006
812006
Gröbner bases and polyhedral geometry of reducible and cyclic models
S Hoşten, S Sullivant
Journal of Combinatorial Theory, Series A 100 (2), 277-301, 2002
812002
Trek separation for Gaussian graphical models
S Sullivant, K Talaska, J Draisma
The Annals of Statistics 38 (3), 1665-1685, 2010
792010
Algebraic statistics
S Sullivant
American Mathematical Soc., 2018
752018
Global identifiability of linear structural equation models
M Drton, R Foygel, S Sullivant
The Annals of Statistics 39 (2), 865-886, 2011
722011
Algebraic statistical models
M Drton, S Sullivant
Statistica Sinica, 1273-1297, 2007
632007
A divide-and-conquer algorithm for generating Markov bases of multi-way tables
A Dobra, S Sullivant
Computational Statistics 19 (3), 347-366, 2004
622004
Polyhedral conditions for the nonexistence of the MLE for hierarchical log-linear models
N Eriksson, SE Fienberg, A Rinaldo, S Sullivant
Journal of Symbolic Computation 41 (2), 222-233, 2006
592006
Toric geometry of cuts and splits
B Sturmfels, S Sullivant
Michigan Math. J. 57, 689–709, 2008
582008
Geodesics in CAT (0) cubical complexes
F Ardila, M Owen, S Sullivant
Advances in Applied Mathematics 48 (1), 142-163, 2012
562012
Markov models for accumulating mutations
N Beerenwinkel, S Sullivant
Biometrika 96 (3), 645-661, 2009
532009
Järjestelmä ei voi suorittaa toimenpidettä nyt. Yritä myöhemmin uudelleen.
Artikkelit 1–20